# SDR AU980139

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210M
- Engine: Cont IO520L
- Propeller: Mcauly D3A32C88
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Vibration
- Location: Power Sect
- Stage of operation: IN
- Nature of condition: E, F
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE VIBRATION FELT THROUGH FLOOR AND RUDDER PEDALS.
